# SDR UHLA2013050800474

- Difficulty date: May 8, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 23,118 hours, 14,243 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18L  DAMAGED BETWEEN FRAMES 3 AND 4.  STRINGER 18L REPAIRED IAW ETD2013-170-4135, REV B.  MAJOR REPAIR
